# SDR 05FDEA03020

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 37,740 hours, 23,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 480 FROM BL0 TO LBL45.  REMOVED, FABRICATED, ALODINED, PRIMED AND INSTALLED FLOORBEAM REPAIR AT STA 480 FROM BL0 TO LBL45 ALL IAW FX B727 SRM 53-10-8, 53-10-1 AND 51-10-2.
